# SDR 9510899919

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Mcd Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND .50 INCH CRACK IN THE FUSELAGE SKIN EXTENDING FROM THE MAIN CABIN DOOR UPPER AFT DOOR STOP HOLE.  REPAIRED PER EA 99-98394.
